# SDR DALA2015032902500

- Difficulty date: March 28, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 68,086 hours, 30,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOORBEAM -Y765 AT FWD GALLEY AREA BETWEEN FR 12 TO FR 24,  L=7", W=0.900", D=0.003".  REPLACED FLOORBEAM  -Y765  LOCATED AT FWD GALLEY  BETWEEN FR 12 TO FR 24 IAW D53112812.
